Facebook Pixel
EmpowHER Guest

what is causing the pain and how can i stop it?

By Anonymous April 8, 2015 - 10:43am
Rate This

Hi,am 24 and on the microgynon pill. I have an on and off pain on my left upper side,that's the breast,partially the armpit and my back.i am concious of it and its really worrying me,its not a sharp pain,its on and off,does not disturb my sleep at night but its worrying,what's wrong with me?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Anytime you are taking a prescribed medication like, Microgynon 30 is a combined hormonal contraceptive and notice changes in your health/body, especially if it persist, you should inform your doctor.

Common Side Effects

The most commonly reported side effects with MICROGYNON 30 are nausea, abdominal pain, increase weight, headache, depressed mood, altered mood, breast pain and breast tenderness.

Here is the full leaflet to further research your symptoms: 

Microgynon 30 Information (Side Effects)

Worrying is no good.  Take control, make note of your symptoms and how long you have been experiencing symptoms and make an appointment with your doctor.

I hope this helps.

Be well,


April 8, 2015 - 2:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!